# SDR AALA20090822JFK01

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 61,921 hours, 22,263 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: 91238072
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTV - INFLIGHT BOS-ORD.  CREW REPORTED STRONG ELECTRICAL ODOR IN COCKPIT AND CABIN.  EMERGENCY DECLARED LANDED BTV WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RECIRCULATION FAN HAD OVERHEATED.  REPLACED RECIRCULATION FAN AND RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
